# SDR DXTA200501002

- Difficulty date: October 5, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N108QS
- Make and model: Beech 400A
- Aircraft serial: RK382
- Aircraft time: 645 hours, 591 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, RED GEAR UNSAFE LIGHT HANDLE STAYS ILLUMINATED, CYCLED GEAR THREE TIMES, SAME RESULT.  ADJUSTED LEFT AND RIGHT MAIN LANDING GEAR DOOR UPLOCK SWITCHES IAW BEECHJET 400XP M/M CHAP 32-60-00, PERFORMED LANDING GEAR RETRACTIONS, OPERATIONAL CHECKED SATISFACTORY.  SERVICED HYDRAULIC RESERVOIR.
